Advertisement

| |

Diets in Review Question

Should I feel a slight burn/tingle after injecting?

Adie asked this question Apr 28th, 2011 1:18 pm

I've just started using HCG, today is my second loading day. I've noticed some slight burning and tingling at the injection sight. Am I doing something wrong?

This question is about HCG Diet: Look Elsewhere for Weight Loss

Invite Your Friends to Answer This Question


No HTML please.



Answers to this Question


Deb

If you are using an alcohol pad, you might feel a slight burn/tingle because of that. I just started the injections 4 days ago and everything is fine. I did 1 40 day round of homeopathic drops, lost 38lbs in 40 days, did a 2nd round of homeopathic drops and my hair fell out in hand-fulls and gained most of that weight back. I am still 50lbs lighter than my original start weight. I decided to try the injections this time. Good luck to you!


posted on May 3rd, 2011 4:48 am

Krisy

I was taught to inject in my belly fat, but further toward the side than the middle because there are less nerves there, so you don't get the burn or tingle. Just pinch some fat (closer to your hip bone) and inject there, and you'll notice it will be completely comfortable.


posted on May 11th, 2011 11:36 pm


Hallie Breckenridge

You may not have let the alcohol dry and make sure you are not injecting at the same site everyday change it and use the alcohol pad to gentle massage in the shot it may help.


posted on Jun 4th, 2011 3:45 pm